Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


$ G$-projective groups

Authors: C. Vinsonhaler and W. Wickless
Journal: Proc. Amer. Math. Soc. 92 (1984), 164-166
MSC: Primary 20K15; Secondary 20K40
MathSciNet review: 754694
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let TF be the category of torsion free abelian groups of finite rank and homomorphisms. For $ G$ in TF let $ {\text{PC}}\left( G \right)$ be the projective class in TF generated by $ \left\{ G \right\}$. Theorem. $ {\text{PC}}\left( G \right)$ consists exactly of groups of the form $ P \oplus F$, where $ F$ is finite rank free and $ P$ is $ G$-projective $ P \oplus P' \cong {G^n}$ for some positive integer $ n$).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K15, 20K40

Retrieve articles in all journals with MSC: 20K15, 20K40

Additional Information

PII: S 0002-9939(1984)0754694-2
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia